Volume 12, issue 2 (2008)

Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to “Stabilization for the automorphisms of free groups with boundaries”
639

Allen Hatcher and Nathalie Wahl

Hyperbolic $2$–dimensional manifolds with $3$–dimensional automorphism group
643

Alexander V Isaev

Intersection numbers with Witten's top Chern class
713

Sergey Shadrin and Dimitri Zvonkine

Instanton Floer homology with Lagrangian boundary conditions
747

Dietmar Salamon and Katrin Wehrheim

A symplectic manifold homeomorphic but not diffeomorphic to $\mathbb{C`P}\mskip-2mu^2 \mskip1mu\#\mskip2mu 3{\mskip2mu\overline{\mskip-2mu\mathbb{C`P}\mskip-3mu}\mskip1mu}^2$
919

Scott Baldridge and Paul Kirk

Legendrian knots, transverse knots and combinatorial Floer homology
941

Peter Ozsváth, Zoltán Szabó and Dylan Thurston

Essential curves in handlebodies and topological contractions
981

Viatcheslav Grines and François Laudenbach

Topological Hochschild homology and cohomology of $A_\infty$ ring spectra
987

Vigleik Angeltveit

The shape of hyperbolic Dehn surgery space
1033

Craig D Hodgson and Steven P Kerckhoff

A functorial LMO invariant for Lagrangian cobordisms
1091

Dorin Cheptea, Kazuo Habiro and Gwénaël Massuyeau

Non-commutative Donaldson–Thomas invariants and the conifold
1171

Balázs Szendrői

Standard versus reduced genus-one Gromov–Witten invariants
1203

Aleksey Zinger

A geometric model for Hochschild homology of Soergel bimodules
1243

Ben Webster and Geordie Williamson

Publication of this issue is now complete.